Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 362, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 3, 2012, 1:44 AM CDT for 5 counties in Oklahoma. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2012, 1:44 AM CDT (06:44 UTC)
- Expired
- Jun 3, 2012, 2:30 AM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Alfalfa County, OK, Garfield County, OK, Grant County, OK, Kay County, OK, Noble County, OK
The radar
The Vance AFB radar (KVNX), 47 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 1:45 AM CDT | TSTM WND GST 60 | Drummond, OK | WEATHER RADIO TECHNICIAN REPORTED 60 MPH WIND AND PEA SIZE HAIL AT THE ENID WEATHER RADIO. |
| Jun 3, 2:15 AM CDT | HAIL 0.75 | 2 W Enid, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 10:59 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 6.7 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -521 J/kg
- Mixed-layer LCL
- 2214 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
982
WUUS54 KOUN 030644
SVROUN
OKC003-047-053-071-103-030730-
/O.NEW.KOUN.SV.W.0362.120603T0644Z-120603T0730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
144 AM CDT SUN JUN 3 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHEASTERN ALFALFA COUNTY IN NORTHWEST OKLAHOMA...
GARFIELD COUNTY IN NORTHERN OKLAHOMA...
GRANT COUNTY IN NORTHERN OKLAHOMA...
WESTERN KAY COUNTY IN NORTHERN OKLAHOMA...
NOBLE COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 230 AM CDT
* AT 140 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MANCHESTER TO KREMLIN TO BISON...MOVING EAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
ENID...WAUKOMIS...MEDFORD...POND CREEK...GARBER...COVINGTON...
LAMONT...BILLINGS...WAKITA...DRUMMOND...BRECKENRIDGE...KREMLIN...
NASH...HUNTER...FAIRMONT...DEER CREEK...MANCHESTER...HILLSDALE...
CARRIER AND NARDIN.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 194 AND 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3699 9738 3658 9730 3649 9730 3618 9739
3618 9810 3651 9806 3700 9818 3700 9740
TIME...MOT...LOC 0640Z 265DEG 26KT 3699 9809 3650 9788 3619 9798
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 12:51 AM CDT, 53 minutes earlier.
Area forecast discussion, Jun 3, 12:51 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1251 AM CDT SUN JUN 3 2012 .DISCUSSION... UPDATED AVIATION DISCUSSION FOR THE 06Z TAFS. && .AVIATION... LINE OF TSRA WILL CONTINUE TO MOVE EAST AND AFFECT NEARLY ALL SITES THROUGH 10Z. BELIEVE LINE WILL AFFECT KOKC AND KOUN MAINLY 08-09Z...KLAW 07-09Z...AND SKIRT KSPS 07-09Z. PEAK GUSTS WITH LINE MAY EXCEED 40 KT AND GENERALLY BE FROM THE WEST OF NORTHWEST. BRIEF IFR OR LOWER CONDITIONS WITH +TSRA ARE POSSIBLE WITH THE LINE. BEHIND THE LINE...THERE IS A LOW CHANCE FOR GUSTY EAST TO SOUTHEAST WINDS. AFTER 10Z...MAINLY VFR CONDITIONS ARE EXPECTED. ADDITIONAL TSRA DEVELOPMENT IS POSSIBLE OVER WESTERN AND NORTHERN OKLAHOMA AFTER 22Z. MBS && .PREV DISCUSSION... /ISSUED 949 PM CDT SAT JUN 2 2012/ DISCUSSION... THE LARGE THUNDERSTORM COMPLEX OVER THE HIGH PLAINS CONTINUES TO ADVANCE TOWARD THE EAST...AND IS NOW JUST A COUNTY OR SO AWAY FROM OUR FORECAST AREA. ALL INDICATIONS ARE THAT THE OVERALL COVERAGE OF THE COMPLEX WILL DIMINISH WITH TIME...BUT REMNANTS OF IT MAY WELL REACH ALMOST ALL THE WAY ACROSS OUR FORECAST AREA OVERNIGHT. HAVE ADJUSTED OVERNIGHT POPS TO REFLECT THE CURRENT BEST ESTIMATE BASED ON SHORT-RANGE MODELS AND RADAR/SATELLITE TRENDS. HAVE MADE SIMILAR UPDATES FOR SKY CONDITION AND OTHER RELATED ELEMENTS. ADJUSTED HOURLY TEMPERATURES FOR THIS EVENING AND OVERNIGHT...BUT HAVE RETAINED THE PREVIOUS MINIMUM TEMPERATURE FORECAST WITHIN A DEGREE OR TWO. UPDATES TO TEXT FORECASTS WILL BE OUT SHORTLY. PREV DISCUSSION... /ISSUED 615 PM CDT SAT JUN 2 2012/ AVIATION... TSTMS DEVELOPING OVER THE HIGH PLAINS WILL MOVE SEWD AND WILL LIKELY MOVE INTO PARTS OF WESTERN OK LATER THIS EVENING BEFORE DISSIPATING. THUS WILL INCLUDE TEMPO GROUPS FOR NW OK SITES. EASTWARD EXTENT OF STORMS IS MORE UNCERTAIN AND WILL NOT INCLUDE TEMPO GROUPS FARTHER EAST. CONDITIONS ARE EXPECTED TO REMAIN GENLY VFR...ALTHOUGH SOME BRIEF LOWER CONDITIONS COULD OCCUR WITH THE THUNDERSTORMS. PREV DISCUSSION... /ISSUED 225 PM CDT SAT JUN 2 2012/ DISCUSSION... WE WILL CONTINUE TO BE JUST ON THE EDGE OF NORTHWEST FLOWS INFLUENCE OVER THE NEXT SEVERAL DAYS. THIS ALONG WITH WEAK SFC BOUNDARIES IN THE AREA WILL KEEP AT LEAST AN OPPORTUNITY FOR PRECIP ACROSS SOME PART OF OKLAHOMA OR NORTH TEXAS THROUGH MUCH OF THE UPCOMING WEEK. MODELS DEVELOP STORMS TO OUR WEST AND NORTHWEST THIS AFTN... THEN BRING THEM EAST AFFECTING NORTHERN PARTS OF OKLAHOMA TONIGHT. SOME OF THESE COULD BE MARGINALLY SEVERE WITH WIND/HAIL. WILL MAINTAIN HIGHER POPS NORTH OF I-40 TONIGHT. THIS COMPLEX EXPECTED TO EXIT EAST/NORTHEAST PART OF AREA SUNDAY MORNING WITH MAJORITY OF SUNDAY REMAINING DRY. AFTERWARD... MODELS BRING WEAK SFC BOUNDARY SOUTH INTO AREA AND THIS WILL BE MAIN FOCUS FOR MAINLY AFTN/EVENING SHOWER AND THUNDERSTORM DEVELOPMENT THROUGH MID-WEEK. LATEST GFS TAKES THIS FRONT FARTHER SOUTH KEEPING BETTER PRECIP CHANCES ALONG AND SOUTH OF RED RIVER BY TUE. HOWEVER ECMWF KEEPS FRONT FARTHER NORTH... CLOSER TO I-40 CORRIDOR. WILL KEEP LOW POPS AREA-WIDE AT THIS POINT WITH LOW CONFIDENCE IN ANY ONE SOLUTION. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 70 91 69 85 / 20 10 20 20 HOBART OK 70 94 69 87 / 10 10 20 20 WICHITA FALLS TX 72 95 72 89 / 10 10 30 20 GAGE OK 67 90 63 87 / 20 20 20 20 PONCA CITY OK 70 89 65 85 / 30 20 20 20 DURANT OK 71 90 72 87 / 10 10 30 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 06/17/17
Hazardous weather outlook, Jun 2, 11:30 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...RETRANSMITTED
NATIONAL WEATHER SERVICE NORMAN OK
1130 PM CDT SAT JUN 2 2012
OKZ004>048-050>052-TXZ083>090-031200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1130 PM CDT SAT JUN 2 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
A FEW SEVERE STORMS ARE POSSIBLE ACROSS THE NORTHWEST QUADRANT OF
OKLAHOMA...GENERALLY NORTH OF I-40 AND WEST OF I-35.
DISCUSSION...
THUNDERSTORMS WILL MOVE EAST ACROSS MUCH OF OKLAHOMA OVERNIGHT. A
LARGE AREA OF STRONG WINDS WILL ACCOMPANY THESE
STORMS...WITH WINDS OCCASIONALLY EXCEEDING 60 MPH IN A FEW
LOCATIONS. HAIL TO THE SIZE OF QUARTERS OR HALF DOLLARS MAY ALSO
OCCUR WITH THE STRONGER STORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
ALTHOUGH LOW CHANCES OF THUNDERSTORMS PERSIST THROUGH FRIDAY...
ORGANIZED SEVERE WEATHER APPEARS UNLIKELY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM SUNDAY JUNE 3.
CMSIn the hours before
Special weather statement, Jun 3, 12:21 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1221 AM CDT SUN JUN 3 2012
OKZ021-033>037-TXZ083>085-030600-
HARMON OK-GREER OK-KIOWA OK-TILLMAN OK-JACKSON OK-BECKHAM OK-
WILBARGER TX-HARDEMAN TX-FOARD TX-
1221 AM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...KIOWA...
TILLMAN...JACKSON...SOUTHWESTERN BECKHAM...WILBARGER...HARDEMAN
AND FOARD COUNTIES UNTIL 100 AM CDT...
AT 1221 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 6 MILES NORTH OF GRANITE TO ELDORADO TO 12 MILES EAST OF
SWEARINGEN...MOVING EAST AT 40 MPH. WIND GUSTS OF 45 TO 55 MPH ARE
LIKELY WITH THESE STORMS. SMALL HAIL AND BRIEF HEAVY DOWNPORS CAN
ALSO BE EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ALTUS...VERNON...HOBART...QUANAH...MANGUM...HOLLIS...GRANITE...
SNYDER...TIPTON...BLAIR...CHILLICOTHE...MEDICINE MOUND...OLUSTEE...
ELDORADO...LONE WOLF...MOUNTAIN PARK...DUKE...ROOSEVELT...GOTEBO AND
GOULD.
LAT...LON 3424 10000 3430 9999 3468 10001 3506 9998
3510 9880 3432 9906 3395 9940 3407 10004
3424 10005
TIME...MOT...LOC 0521Z 285DEG 33KT 3505 9938 3445 9961 3408 9995Special weather statement, Jun 3, 12:28 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1228 AM CDT SUN JUN 3 2012
OKZ009-014>016-021-022-035-030600-
ROGER MILLS OK-KIOWA OK-CUSTER OK-DEWEY OK-WASHITA OK-ELLIS OK-
BECKHAM OK-
1228 AM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS...NORTHWESTERN
KIOWA...CUSTER...DEWEY...WASHITA...SOUTHEASTERN ELLIS AND BECKHAM
COUNTIES UNTIL 100 AM CDT...
AT 1226 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM VICI TO 6 MILES SOUTHWEST OF HAMMON TO WILLOW...MOVING EAST
AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
ELK CITY...CLINTON...SAYRE...CORDELL...BURNS FLAT...SEILING...
SENTINEL...CHEYENNE...ARAPAHO...VICI...DILL CITY...CANUTE...HAMMON...
CUSTER CITY...TALOGA...LEEDEY...BUTLER...CARTER...BESSIE AND
ROCKY.
LAT...LON 3558 9970 3616 9934 3615 9863 3558 9889
3511 9888 3511 9976
TIME...MOT...LOC 0526Z 269DEG 40KT 3614 9923 3558 9948 3513 9949Local storm report, Jun 3, 12:35 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1235 AM CDT SUN JUN 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND GST 7 WNW SEILING 36.19N 99.04W
06/03/2012 M60 MPH WOODWARD OK MESONET
&&
NWS NORMANSpecial weather statement, Jun 3, 12:45 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1245 AM CDT SUN JUN 3 2012
OKZ010>012-014>018-021>023-033>038-TXZ083>085-030630-
BLAINE OK-COMANCHE OK-ROGER MILLS OK-WOODWARD OK-HARMON OK-GREER OK-
CUSTER OK-KIOWA OK-KINGFISHER OK-DEWEY OK-CADDO OK-WASHITA OK-
GARFIELD OK-MAJOR OK-TILLMAN OK-JACKSON OK-BECKHAM OK-WILBARGER TX-
HARDEMAN TX-FOARD TX-
1245 AM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR BLAINE...NORTHWESTERN COMANCHE...
EAST CENTRAL ROGER MILLS...SOUTHEASTERN WOODWARD...HARMON...GREER...
CUSTER...KIOWA...NORTHWESTERN KINGFISHER...DEWEY...NORTHWESTERN
CADDO...WASHITA...SOUTHWESTERN GARFIELD...MAJOR...TILLMAN...
JACKSON...BECKHAM...WILBARGER...HARDEMAN AND NORTHWESTERN FOARD
COUNTIES UNTIL 130 AM CDT...
AT 1244 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM CHESTER TO MOOREWOOD TO RETROP TO 6 MILES NORTHEAST OF
ELDORADO TO 11 MILES SOUTHEAST OF LAZARE...MOVING EAST AT 35 MPH.
WINDS OF 45 TO 55 MPH CAN BE EXPECTED WITH THESE STORMS. SOME OF THE
STRONGER STORMS WILL ALSO PRODUCE UP TO NICKEL SIZE HAIL AND HEAVY
DOWNPOURS.
LOCATIONS IMPACTED INCLUDE...
ALTUS...VERNON...ELK CITY...WEATHERFORD...CLINTON...HOBART...
QUANAH...FREDERICK...MANGUM...CORDELL...FAIRVIEW...GRANITE...BURNS
FLAT...CARNEGIE...SNYDER...OKEENE...THOMAS...HYDRO...TIPTON AND
BLAIR.
LAT...LON 3424 10002 3424 10000 3463 9992 3514 9956
3582 9946 3630 9912 3630 9803 3575 9851
3509 9855 3453 9886 3402 9929 3408 10004
3415 10005
TIME...MOT...LOC 0544Z 270DEG 29KT 3619 9888 3576 9925 3510 9929
3454 9959 3414 9993Special weather statement, Jun 3, 1:27 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
127 AM CDT SUN JUN 3 2012
OKZ011-012-015>019-022>024-027-035>038-044-TXZ083>086-030715-
BLAINE OK-COMANCHE OK-LOGAN OK-COTTON OK-CUSTER OK-KIOWA OK-
KINGFISHER OK-DEWEY OK-CADDO OK-WASHITA OK-GARFIELD OK-MAJOR OK-
GRADY OK-TILLMAN OK-JACKSON OK-CANADIAN OK-WICHITA TX-WILBARGER TX-
HARDEMAN TX-FOARD TX-
127 AM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR BLAINE...COMANCHE...
NORTHWESTERN LOGAN...COTTON...CUSTER...KIOWA...KINGFISHER...
SOUTHEASTERN DEWEY...CADDO...WASHITA...SOUTH CENTRAL GARFIELD...
SOUTHEASTERN MAJOR...GRADY...TILLMAN...JACKSON...CANADIAN...
WICHITA...WILBARGER...SOUTHEASTERN HARDEMAN AND NORTHEASTERN FOARD
COUNTIES UNTIL 215 AM CDT...
AT 124 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM OKEENE TO COLONY TO MANITOU TO 6 MILES SOUTH OF LOCKETT...
MOVING EAST AT 40 MPH. WIND GUSTS OF 45 TO 55 MPH ARE LIKELY WITH
THESE STORMS. UP TO NICKEL SIZE HAIL AND HEAVY DOWNPOURS WILL ALSO
BE LIKELY WITH THE STRONGER STORMS IN THE LINE.
LOCATIONS IMPACTED INCLUDE...
LAWTON...ALTUS...EL RENO...VERNON...BURKBURNETT...WEATHERFORD...
KINGFISHER...HOBART...CONCHO...ANADARKO...IOWA PARK...WATONGA...
FREDERICK...PIEDMONT...ELECTRA...CORDELL...CACHE...HINTON...
HENNESSEY AND MINCO.
LAT...LON 3539 9903 3617 9857 3617 9752 3595 9754
3455 9817 3395 9864 3406 9961
TIME...MOT...LOC 0624Z 274DEG 35KT 3614 9822 3534 9869 3453 9902
3399 9939Special weather statement, Jun 3, 1:35 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
135 AM CDT SUN JUN 3 2012
OKZ006-007-012-030715-
GRANT OK-GARFIELD OK-ALFALFA OK-
135 AM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR GRANT...GARFIELD AND ALFALFA
COUNTIES UNTIL 215 AM CDT...
AT 132 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM AMORITA TO NASH TO CARRIER...MOVING EAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
CHEROKEE...MEDFORD...POND CREEK...LAMONT...HELENA...WAKITA...
GOLTRY...KREMLIN...JET...NASH...HUNTER...HILLSDALE...CARRIER...
BYRON...AMORITA...JEFFERSON...RENFROW...DRIFTWOOD AND GREAT SALT
PLAINS LAKE.
LAT...LON 3677 9751 3647 9747 3646 9826 3658 9828
3699 9846 3700 9769
TIME...MOT...LOC 0632Z 252DEG 21KT 3697 9835 3662 9808 3645 9805The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 10:39 PM CDT | Special Weather Statement | OUN | Harper | 51 min |
| Jun 2, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 41 min |
| Jun 2, 11:12 PM CDT | Special Weather Statement | OUN | Ellis | 48 min |
| Jun 2, 11:27 PM CDT | Special Weather Statement | OUN | Beckham, Ellis, Greer, Harmon, Roger Mills, Woodward | 48 min |
| Jun 2, 11:36 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 39 min |
| Jun 2, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Ellis, Roger Mills | 43 min |
| Jun 3, 12:17 AM CDT | Special Weather Statement | OUN | Woods, Woodward | 43 min |
| Jun 3, 12:21 AM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson, Kiowa | 39 min |
| Jun 3, 12:28 AM CDT | Special Weather Statement | OUN | Beckham, Custer, Dewey, Washita | 32 min |
| Jun 3, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 50 min |
| Jun 3, 12:45 AM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey, Greer, Jackson, Kiowa and 1 more | 45 min |
| Jun 3, 1:27 AM CDT | Special Weather Statement | OUN | Blaine, Caddo, Canadian, Comanche, Cotton, Kingfisher and 3 more | 48 min |
| Jun 3, 1:35 AM CDT | Special Weather Statement | OUN | Alfalfa, Grant | 40 min |
| Jun 3, 1:58 AM CDT | Severe Thunderstorm Warning | OUN | Canadian | 47 min |
| Jun 3, 2:13 AM CDT | Special Weather Statement | OUN | Caddo, Canadian, Cleveland, Comanche, Cotton, Grady and 7 more | 47 min |
| Jun 3, 2:26 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Logan, McClain, Oklahoma | 30 min |
| Jun 3, 3:01 AM CDT | Special Weather Statement | OUN | Cleveland, Cotton, Garvin, Grady, Lincoln, Logan and 5 more | 29 min |
| Jun 3, 3:28 AM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, McClain, Payne, Pottawatomie | 32 min |
| Jun 3, 6:06 PM CDT | Special Weather Statement | OUN | Harper | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.